The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Spectral Theory


Full-Text PDF (339 KB) | Metadata | Table of Contents | JST summary
Volume 10, Issue 3, 2020, pp. 955–989
DOI: 10.4171/JST/318

Published online: 2020-09-16

Isospectral reduction in infinite graphs

Pedro Duarte[1] and Maria Joana Torres[2]

(1) Universidade de Lisboa, Portugal
(2) Universidade do Minho, Braga, Portugal

L. A. Bunimovich and B. Z. Webb developed a theory for transforming a finite weighted graph while preserving its spectrum, referred as isospectral reduction theory. In this workwe extend this theory to a class of operators on Banach spaces that include Markov type operators. We apply this theory to infinite countable weighted graphs admitting a finite structural set to calculate the stationary measures of a family of countable Markov chains.

Keywords: Isospectral graph reduction, Markov operator, eigenvalue problem

Duarte Pedro, Torres Maria Joana: Isospectral reduction in infinite graphs. J. Spectr. Theory 10 (2020), 955-989. doi: 10.4171/JST/318